# SDR 2005UALA00663

- Difficulty date: July 14, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 50,197 hours, 18,816 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO INDICATION OF LOSS OF HYDRAULIC FLUID.  HYDRAULIC FLOW LIMITER PACKINGS WERE LEAKING AT THE UNIONS,  THE PACKINGS WERE REPLACED.  THE LEFT HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECKED OK.  AIRCRAFT WAS RETURNED TO SERVICE.
